# SDR ASOA201000055

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,436 hours, 22,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB RT SIDE HAS 2 INDICATIONS NOTED:  OTBD OF RBL 9.0 WL 58-70 APPROX .2" IN LENGTH 70 PERCENT FSH AND 2) INBD OF RBL 18.0 WL 59.10 APRROX .4" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.  REPAIRED PRESSURE BULKHEAD WEB & CAP ANGLES IAW REO 601R-53-41-260 REV D, STEPS 1 THRU 14.  C/W EC/TC REO 601R-53-41-260, IAW REO 601R-53-41-260 REV D.
